MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM QUICK SET MMT-398T; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED PARADIGM QUICK SET MMT-398T; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-398T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
A customer reported via phone call indicating that they had leak in the site from their infusion set.The customer¿s blood glucose level was 107 mg/dl at the time of the incident.The customer did not troubleshoot and send the insulin pump back for analysis.

Brand Name
PARADIGM QUICK SET MMT-398T
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8772958
Report Number2032227-2019-27260
Device Sequence Number2038327
Product Code FPA
UDI-Device Identifier05705244020764
UDI-Public(01)05705244020764(17)211201(10)5265822
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2021
Device Model NumberMMT-398T
Device Catalogue NumberMMT-398T
Device Lot Number5265822
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient Weight210